Florida, 2007Tropical Storm in Florida, June 2 to 3, 2007
June 2 to 3, 2007 · NWS JAX · 1 event in 1 county or zone
Tropical Storm Barry made landfall along the Florida west coast during the afternoon of June 2nd. The storm then advanced north-northeast along the Atlantic coast through June 3rd.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Tropical Storm Barry made landfall along the Florida west coast during the afternoon of June 2nd. The storm then advanced north-northeast along the Atlantic coast through June 3rd. The main impacts of the storm on our area were heavy rains and gusty winds, which downed trees. Storm total rainfall amounts neared 6 inches across portions of the forecast area. Wind advisories were issued for coastal zones and lake wind advisories for the remainder of the forecast area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 2, 5:10 AM EST, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 2, 5:10 AM EST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
610 AM EDT SAT JUN 2 2007
.UPDATE...HAVE POSTED A GALE WARNING FOR THE COASTAL WATERS
BASED ON THE 5 AM ADVISORY FROM THE NHC. REST OF FORECAST
PACKAGE ON TRACK.
.AVIATION UPDATE...WIDEPSREAD MVFR TODAY DUE TO CEILINGS
AND REDUCED VSBY. BRIEF PERIOD OF IFR UNTIL 12Z DUE TO
LOW CEILINGS. LEVEL WIND SHEAR UNTIL 12Z AT JAX...CRG...
GNV.
&&
.MARINE...HAVE POSTED GALE WARNINGS FOR ALL LEGS BASED ON
NHC ADVISORY. DATA BUOY 20NM EAST OF CAPE CANAVERAL ALREADY
HAS SUSTAINED EAST WINDS 31 KNOTS WITH GUSTS TO 37 KNOTS.
THE ST AUGUSTINE BUOY HAS SUSTAINED EAST WINDS 23 KNOTS
WITH GUSTS TO 29 KNOTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 78 64 87 68 / 90 60 20 20
SSI 76 68 83 71 / 100 80 30 20
JAX 77 66 87 68 / 100 60 20 20
SGJ 77 68 84 70 / 100 50 20 20
GNV 79 66 85 68 / 100 50 20 20
OCF 79 66 85 67 / 100 40 20 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-GILCHRIST-HAMILTON-
MARION-PUTNAM-SUWANNEE-UNION.
HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
WIND ADVISORY UNTIL 10 PM EDT THIS EVENING FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
GA...LAKE WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
BRANTLEY-CHARLTON-CLINCH-ECHOLS-PIERCE-WARE-WAYNE.
WIND ADVISORY FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING
FOR COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
AM...GALE WARNING UNTIL 2 AM EDT SUNDAY FOR ALTAMAHA SOUND GA TO
FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20
NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
PP/JHHazardous weather outlook, Jun 2, 5:00 AM EST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 AM EDT SAT JUN 2 2007
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-030900-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
600 AM EDT SAT JUN 2 2007
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
PLEASE REFER TO THE TROPICAL STORM BARRY LOCAL STATEMENTS
THAT ARE BEING ISSUED. THE HAZARDOUS WEATHER OUTLOOK WILL
RESUME ONCE THE TROPICAL STORM LOCAL STATEMENTS ARE
DISCONTINUED.
Tropical Storm, Flagler
- When
- June 2, 6:55 AM EST to June 3, 4:29 PM EST
- Where
- Flagler forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
Heavy rain began affecting Flagler county early in the morning. Around 755 am local time, emergency management reported 3 inches of rain had fallen at Flagler Beach, 6-8 ft breakers and that Flagler Beach Pier had to be closed. Wind gusts were around 38 mph about one block inland. Around 822 am, a tree had been blown down on Underwood Trail about 2 miles south-southwest of Flagler Beach by a strong wind gust in a squall. By noon, 5 inches of rain was measured about two miles south of Flagler Beach. By 529 pm local time, spotters in Palm Coast had measured around 4 inches of rainfall in the past 24 hours.
- Tropical Storm
- A tropical cyclone with sustained winds of 34 to 63 knots (39 to 73 mph).
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, June 2 to 3, 2007$395,000 · EF0 · 25 events
- Hail and Damaging Winds in Vermont, June 2, 2007$160,000 · 1.5 in hail · 10 events
- Hail and Damaging Winds in Michigan, June 2, 2007$115,000 · 59 kt wind · 14 events
- Hail and Damaging Winds in Ohio, June 2, 2007$151,000 · 1.75 in hail · 7 events
- Hail and Damaging Winds in Ohio, June 2, 20073 injured · $13,000 · 50 kt wind · 8 events
- Hail and Damaging Winds in New York, June 2, 2007$32,000 · 1.25 in hail · 7 events
- Hail and Damaging Winds in Michigan, June 2, 2007$24,000 · 1 in hail · 10 events
- Hail and Lightning Strike in Colorado, June 2, 20071 injured · 1 in hail · 16 events
- Hail and Damaging Wind in Arkansas, June 2, 2007$25,000 · 50 kt wind · 3 events
- Hail and Damaging Winds in New Hampshire, June 2, 20071.25 in hail · 19 events
- Damaging Winds in Michigan, June 2, 2007$17,000 · 55 kt wind · 5 events
- Hail in Maine, June 2, 20071 in hail · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 42573.